Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itchy rashes around bikini area,thighs and pubic area. What should I do?

I have extremely itchy rashes around bikini area,thighs and pubic area. Had been to my GYN, he did tests for east infection, it came out clear. Blood tests for diabetes and thyroid also came clear. He said it might be a cause from detergent, but i have nat changed any brands in the detergent or toileteries. This is the second time I m getting this. First time was last month which ended with painful boils. Please help.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello, im dr satya.
itchy rash around pubic area, thigh, and bikini area,
common causes of itch aroud this area is candidiasis, fungal infection or also called tenia, alleric dermatitis, id reactions, parasitic infestations such as scabies, and some rare disorders.
before concluding that you have something serious i would suggest that you follow a good hygiene
and consult a dermatologist for a better evaluation.
thank you
dr satya
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor